Alert archive / California / Wind Advisories in 2007

Wind Advisory 5, NWS San Diego, CA

January 17, 20074 counties in California

NWS San Diego, CA issued this wind advisory at Jan 17, 2007, 9:17 AM PST for 4 counties in California. It took effect at Jan 18, 2007, 6:00 AM PST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2007, 9:17 AM PST (17:17 UTC)
In effect from
Jan 18, 2007, 6:00 AM PST
Expired
Jan 19, 2007, 1:56 PM PST
In force
32 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 5.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2007-01-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2007-01-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3177 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 171717
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
917 AM PST WED JAN 17 2007


CAZ048-055>058-180130-
/O.NEW.KSGX.WI.Y.0005.070118T1400Z-070120T0000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
917 AM PST WED JAN 17 2007

...WIND ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 4 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 4 PM PST
FRIDAY. 

NORTHEAST WINDS ALOFT AND OFFSHORE GRADIENTS WILL CAUSE LOCAL
STRONG GUSTY WINDS 20 TO 30 MPH WITH GUSTS TO NEAR 50 MPH...MAINLY
THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES AT TIMES.

A WIND ADVISORY MEANS THAT WIND GUSTS 35 TO 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES.

$$

DVA
8 follow-up statements
000 
WWUS76 KSGX 172132
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
132 PM PST WED JAN 17 2007

CAZ048-055>058-180530-
/O.CON.KSGX.WI.Y.0005.070118T1400Z-070120T0000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
132 PM PST WED JAN 17 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 4 PM PST
FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 4 PM PST
FRIDAY. 

NORTHEAST WINDS ALOFT AND OFFSHORE GRADIENTS WILL CAUSE LOCAL
STRONG GUSTY WINDS 20 TO 30 MPH WITH GUSTS TO NEAR 50 MPH...
MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES AT TIMES.

A WIND ADVISORY MEANS THAT WIND GUSTS 35 TO 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE
LIMBS AND DOWNED POWER LINES.

$$

DVA
000 
WWUS76 KSGX 180535
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
935 PM PST WED JAN 17 2007

CAZ048-055>058-181600-
/O.CON.KSGX.WI.Y.0005.070118T1400Z-070120T0000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
935 PM PST WED JAN 17 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 4 PM PST
FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 4 PM PST
FRIDAY. 

NORTHEAST WINDS ALOFT AND OFFSHORE GRADIENTS WILL CAUSE LOCAL
STRONG GUSTY WINDS 20 TO 30 MPH WITH GUSTS TO NEAR 50 MPH...
MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES AT TIMES.

A WIND ADVISORY MEANS THAT WIND GUSTS 35 TO 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE
LIMBS AND DOWNED POWER LINES.

$$

MACKECHNIE
000 
WWUS76 KSGX 181545
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
745 AM PST THU JAN 18 2007

CAZ048-055>058-182345-
/O.CON.KSGX.WI.Y.0005.000000T0000Z-070120T0000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
745 AM PST THU JAN 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY. 

LOW PRESSURE TO THE NORTH AND HIGH PRESSURE TO THE SOUTH WILL
CAUSE EAST TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH...
MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES.

A WIND ADVISORY MEANS THAT WIND GUSTS 35 TO 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE
LIMBS AND DOWNED POWER LINES.

$$
000 
WWUS76 KSGX 182145
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
145 PM PST THU JAN 18 2007

CAZ048-055>058-190600-
/O.CON.KSGX.WI.Y.0005.000000T0000Z-070120T0000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
145 PM PST THU JAN 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY. 

LOW PRESSURE TO THE SOUTH AND HIGH PRESSURE TO THE NORTH WILL
CAUSE EAST TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH...
MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES.

A WIND ADVISORY MEANS THAT WIND GUSTS 35 TO 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE
LIMBS AND DOWNED POWER LINES.

$$

BALFOUR
000 
WWUS76 KSGX 190445
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
845 PM PST THU JAN 18 2007

CAZ048-055>058-191300-
/O.CON.KSGX.WI.Y.0005.000000T0000Z-070120T0000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
845 PM PST THU JAN 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY. 

LOW PRESSURE TO THE SOUTH AND HIGH PRESSURE TO THE NORTH WILL
CAUSE EAST TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 
55 MPH...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES.

A WIND ADVISORY MEANS THAT WIND GUSTS 35 TO 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE
LIMBS AND DOWNED POWER LINES.

$$

DVA
000 
WWUS76 KSGX 191232
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
432 AM PST FRI JAN 19 2007

CAZ048-055>058-200000-
/O.CON.KSGX.WI.Y.0005.000000T0000Z-070120T0000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
432 AM PST FRI JAN 19 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

LOW PRESSURE TO THE SOUTH AND HIGH PRESSURE TO THE NORTHEAST WILL
CAUSE NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS TO 55 MPH...MAINLY
THROUGH AND BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WIND GUSTS 35 TO 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE
LIMBS AND DOWNED POWER LINES.

$$

WHITLOW
000 
WWUS76 KSGX 191739
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
938 AM PST FRI JAN 19 2007

CAZ048-055>058-192200-
/O.EXT.KSGX.WI.Y.0005.000000T0000Z-070119T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
938 AM PST FRI JAN 19 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON.

LOW PRESSURE TO THE SOUTH AND HIGH PRESSURE TO THE NORTHEAST WILL
CAUSE NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS TO 55 MPH...MAINLY
THROUGH AND BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WIND GUSTS 35 TO 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE
LIMBS AND DOWNED POWER LINES.

$$

BALFOUR
000 
WWUS76 KSGX 192156
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
156 PM PST FRI JAN 19 2007

CAZ048-055>058-192300-
/O.CAN.KSGX.WI.Y.0005.000000T0000Z-070119T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
156 PM PST FRI JAN 19 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 


$$

BALFOUR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jan 17, 3:30 AM PST, 5 hours 47 minutes earlier.

Area forecast discussion, Jan 17, 3:30 AM PST, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
330 AM PST WED JAN 17 2007

.SYNOPSIS...ONSHORE FLOW WILL RETURN TODAY AS A LOW PRESSURE CENTER
MOVES SOUTH ALONG THE CALIFORNIA COAST. THE LOW IS EXPECTED TO BE
OFF THE SOUTHWEST CALIFORNIA COAST TONIGHT AND MOVE ACROSS NORTHERN
BAJA CALIFORNIA ON THURSDAY. THE LOW WILL BRING PARTLY CLOUDY SKIES
AND A SLIGHT CHANCE OF SHOWERS LATER TODAY THROUGH THURSDAY. DRY
OFFSHORE FLOW AND GUSTY WINDS WILL RETURN BY LATE THURSDAY AND
CONTINUE THROUGH THE MIDDLE OF NEXT WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

CUT OFF UPPER LOW DROPPING SOUTHWARD DOWN CENTRAL CALIFORNIA COAST.
USED THE NAM12 MODEL TO ADJUST GRID TIMING/EXTENT OF CLOUDS AND
PRECIPITATION EXPECTED WITH THIS SYSTEM. COLD CORE OF LOW SHOULD BE
OVER SOUTHERN CALIFORNIA BIGHT THIS AFTERNOON/TONIGHT...STILL
TRACKING MORE OR LESS DUE SOUTH. CENTER EXPECTED TO TRACK FAR ENOUGH
OFFSHORE THAT THE THREAT OF THUNDERSTORMS WILL BE CONFINED TO OUTER
WATERS. THERE IS LIMITED MOISTURE WITH THE LOW...NO SUBTROPICAL
MOISTURE TAP EXPECTED BEFORE IT MOVES INLAND...AND ONLY A BRIEF
PERIOD...TODAY THROUGH THIS EVENING...THAT THE LOW LEVEL FLOW WILL
BE ONSHORE ACROSS SOUTHWEST CALIFORNIA TO PROVIDE ANY MOISTURE INPUT
TO MODIFY THE AMBIENT BONE DRY AIR MASS. SO KEPT POPS FAIRLY LOW AND
FORECAST STORM TOTAL PRECIPITATION LESS THAN A TENTH OF AN INCH.
CONFIDENCE IN THIS FORECAST IS REALLY LOW. BAROCLINIC MODELS ARE
NOTORIOUSLY TOO FAST ON EJECTING CUT OFF LOWS AND WOULD NOT BE
SURPRISED TO THEM START BACK PEDALING WITH EACH SUCCESSIVE RUN.
NEVERTHELESS...WHAT SEEMS FAIRLY CERTAIN IS THAT THE TRACK INLAND
WILL BE TO THE SOUTH WHICH MEANS A QUICK RETURN OF EAST TO NORTHEAST
TRAJECTORIES ACROSS THE FORECAST AREA LATE THURSDAY. ASIDE FROM THE
POSSIBILITY OF SOME WRAP AROUND MOISTURE REACHING THE DESERT SLOPES
THURSDAY NIGHT/FRIDAY MORNING...EXPECT A RENEWED DRYING TREND
STARTING LATE THURSDAY THROUGH THE MIDDLE OF NEXT WEEK.

&&

.AVIATION...
WEAKENING OFFSHORE FLOW WILL CONTINUE CLEAR SKIES AND UNRESTRICTED
VSBYS THIS MORNING. ONSHORE FLOW WILL RETURN THIS MORNING AND A LOW
PRESSURE SYSTEM APPROACHING FROM THE NORTH WILL BRING SOME CLOUDS
AND A SLIGHT CHANCE OF SHOWERS WITH LOCAL MVFR CONDITIONS THIS
AFTERNOON. WINDS AT 10K FT WILL BACK TO THE SOUTHWEST AND INCREASE
TO 25-35 KT THIS AFTERNOON. OFFSHORE FLOW WILL RETURN THURSDAY AND
BRING GUSTY WINDS TO THE LOCAL MTNS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...NONE AT THIS TIME.

PUBLIC/FIRE WEATHER...BALFOUR
AVIATION/MARINE.......MACKECHNIE
Hazardous weather outlook, Jan 17, 4:00 AM PST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PST WED JAN 17 2007

CAZ042-048-055-056-057-060-061-180000-
ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY
VALLEYS-THE INLAND EMPIRE-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE
COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-APPLE AND LUCERNE
VALLEYS-COACHELLA VALLEY-
400 AM PST WED JAN 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS ORANGE COUNTY...SOUTHWEST SAN
BERNARDINO COUNTY...WESTERN RIVERSIDE COUNTY.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT
REQUESTED AT THIS TIME...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS.

CAZ043-050-058-062-PZZ750-180000-
SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS-SAN DIEGO
COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS-COASTAL WATERS FROM SAN
MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM-
400 AM PST WED JAN 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS SAN DIEGO COUNTY.

.DAY ONE...TODAY AND TONIGHT

LIGHT RAIN AND MOUNTAIN SNOW ARE POSSIBLE TONIGHT. ROADS MAY BECOME
ICY AT ELEVATIONS ABOVE 4000 FEET...MAKING TRAVEL THROUGH THE
MOUNTAINS HAZARDOUS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LIGHT RAIN AND MOUNTAIN SNOW ARE POSSIBLE THURSDAY. ICY ROAD
CONDITIONS MAY BE PRESENT AT ELEVATIONS ABOVE 4500 FEET.

FOR FRIDAY THROUGH TUESDAY...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT
REQUESTED AT THIS TIME...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS.

PZZ775-180000-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60
NM OUT INCLUDING SAN CLEMENTE ISLAND-
400 AM PST WED JAN 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS OUTER COASTAL WATERS OF SOUTHWEST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A COLD UPPER LEVEL LOW WILL MOVE OVER THE SOUTHERN CALIFORNIA BIGHT
LATE THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS ARE EXPECTED
TO DEVELOP IN THE NEAR AND WEST OF SAN CLEMENTE ISLAND.
MARINERS MAY ENCOUNTER WIND GUSTS OVER 30 KNOTS...SMALL HAIL...AND
INFREQUENT IN THE VICINITY OF THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT
REQUESTED AT THIS TIME...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS.

BALFOUR

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 3:55 PM PSTMarine Weather StatementSGX89 min

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.